# SDR VNAA0510021

- Difficulty date: October 25, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 3,346 hours, 3,304 cycles
- Engine: Ge CF343B1
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Undamaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN FAA RAMP CHECK, THE INSPECTOR DISCOVERED EVIDENCE OF LIGHTNING STRIKE DAMAGE ON TOP OF THE LT AILERON.  THE AIRCRAFT WAS FERRIED TO CAK.  MAINTENANCE COMPLIED WITH A DETAILED LIGHTNING STRIKE INSPECTION AND FOUND NO LIGHTNING DAMAGE TO THE AIRCRAFT.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
